# SDR DALA2024090508746

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 93,851 hours, 43,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 2L DOOR STRAP HANGING FREE. CORRECTIVE ACTION: RESTOWED D RING STRAP REF B757 AMM 25-66. (6187798)
